# SDR UALA2012043002549

- Difficulty date: April 29, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 61,525 hours, 21,568 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 324 RBL 42-70 CORRODED.  CUT-OUT BS 324 FLOORBEAM FROM LBL10 - RBL70.  ACCOMPLISHED NDT OF TRIMMED EDGE AND EXISTING HOLES COMMON TO REPAIR.  NO CRACKS FOUND.  FABRICATED AND INSTALLED REPAIR ANGLES, STRAPS AND REPAIR REF EA PT57-53-002 AND ECRA 5310-05492.
